Are these just side effects of missing birth control pills or something else?
Patient : So I've been on this birth control pill for a few months now. Ive missed a pill before but I took two the next day and nothing happened. This month I finished a pack and my period finished on my last "Inactive" pill. But I forgot to get my new pack and missed the first day of it... I took two later the next day ( I usually take my pills about 11:30 in the morning) So I missed one. Then the day the after I took two I took my pill late, (about 10 hrs late). The next day I had sex a few times. And I felt fine till about 3 days after that. Now I've got headaches, cramping, lower back pain, nausea, mood swings, been very tired etc. I don't feel sick, like a cold or anything. So I dont know if this is from messing up my pills the first few days or what? I know the first week of the pack is important. So Is it just side effects from the pill or could it be something else?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.